• question-icon

    Burn mark on face,applied water and silverex cream, still black spot on cheeks. Suggestion?

default
Posted on Wed, 13 Jun 2012 in Skin Hair and Nails
Question: My 2 1/2 year old daughter had a burn stain on face last month while her mother is preparing a puri and she stands beside her when she is removing puri from kadai it fell on my daughter cheeks at that time we applied water and "Silverex Cream" now big XXXXXXX is not visible but there is some black spot on cheeks are visible. Is this will be disappeared or can i use any cream for that?
doctor
Answered by Dr. Pragnesh Vachharajani 1 hour later
Hi,

Thanks for posting your query.

I can understand your concern for your child.

When ever there is superficial burns means only upper layers of skin are involved, there are no chances of marks later on. The skin becomes normal in couple of weeks.

Normally, the hot oil burns are XXXXXXX one, means the entire skin is damaged, this can at times lead to marks and discoloration.

Fortunately, the amount of oil was very less and there was no direct contact. As written by you the XXXXXXX in not visible now.

I think there in no reason to worry. Children have very good healing rate and in her case permanent discoloration or marks seems to very unlikely.

You can apply any good moisturizer on it and watch the progress. This should be fine in couple of more weeks without any treatment. In case it is still visible you should consult a Dermatologist for opinion and treatment if he thinks so.

I hope this answers your query, I will be glad to reply any follow up queries that you have.

Regards,


Above answer was peer-reviewed by : Dr. Jyoti Patil
doctor
Answered by
Dr.
Dr. Pragnesh Vachharajani

General & Family Physician

Practicing since :1995

Answered : 4036 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin care

doctor1 MD

I have been using undiluted Tea Tree Oil on my face for the past two weeks, and have someone told me that long term use can cause skin irritation,...

doctor1 MD

hi, i have had surgery a couple of days a ago and had a general, within a couple of hours i noticed what looks like a boil on my top lip, its is...

doctor1 MD

hello doctor, i have dry skin problem. my face skin become very dry in winter specially. i apply different moisturiser, but did not help. because...

doctor1 MD

Hi, I have been suffering from acute acne on jawline which is pretty much under control. My doc is now treating me for pigmentation after acnes, I...

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin...

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going...

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin...

Get personalised answers from verified doctor in minutes across 80+ specialties

196 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Pragnesh Vachharajani
  • Q - Testicular pain,lower abdominal pain,inguinal pain

  • Q - Bleeding bump at back of head after getting hurt,nauseousness while...

  • Q - Is delayed periods post unprotected sex a sign of pregnancy?

  • Q - What dietary changes do I need to make to avoid bleeding in stools?

  • Q - What could be the cause of lump formation on the outer ear leading to pain?

  • Q - Colonoscopy, sissel polyp, bleeding, constipation

  • Q - Is it possible to analyze the patency in case of sex with multiple...

  • Q - Miscarriage, trying to conceive, ovulating, CT scan radiation, postpone...

  • Q - Rectal pressure, tail bone pain, no problem in bowels, inflammation,...

  • Q - Can the medicine applied to the anus cause side effects?

backtotop2